RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 88, Issue 5  


On the Complexity of Some Problems Related to Graph Extensions
M. B. Abrosimov
643
Robust Stability of a Class of Positive Quasi-Polynomials in Banach Spaces
Bui The Anh, Nguyen Khoa Son
651
Asymptotics of the Eigenvalues of the Sturm–Liouville Problem with Discrete Self-Similar Weight
A. A. Vladimirov, I. A. Sheipak
662
On the Finite-Increment Theorem for Complex Polynomials
V. N. Dubinin
673
Open Mapping Theorem for Spaces of Weakly Additive Homogeneous Functionals
A. A. Zaitov
683
Stationary Subalgebras in General Position for Locally Strongly Effective Actions
D. G. Il'inskii
689
Global Hölder Estimates for Optimal Transportation
A. V. Kolesnikov
708
Pairs of Theonian Triangles with Common Area
S. Sh. Kozhegel'dinov
729
Endpoint Estimates for Multilinear Fractional Singular Integral Operators on Some Hardy Spaces
Liu Lanzhe
735
A Generalization of Jentzsch's Theorem
E. A. Lebedeva
753
On Convergence and Growth of Multiple Dirichlet Series
Meili Liang, Zongsheng Gao
759
On the Singular Solutions of the Korteweg–de Vries Equation
S. I. Pokhozhaev
770
Commuting and Centralizing Generalized Derivations on Lie Ideals in Prime Rings
V. De Filippis, F. Rania
778
Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation
A. L. Yakymiv
792
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019